# SDR 2004FA0000173

- Difficulty date: January 22, 2004
- Submitted: February 11, 2004
- Operation: General aviation
- Aircraft: N356D
- Make and model: Cessna 340A
- Aircraft serial: 340A0745
- Engine: Cont TSIO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND, FOUND LANDING GEAR ACTUATOR DOWN LIMIT SWITCH STUCK IN GEAR DOWN POSITION.  PERIODIC REPLACEMENT OF SWITCH WOULD BE THE ONLY WAY TO PREVENT REOCURRENCE.  THE SWITCH IS A SEALED UNIT AND CANNOT BE INSPECTED INTERNALLY.  (GL17200402312)
